# SDR COMA0570050

- Difficulty date: May 9, 2005
- Submitted: May 12, 2005
- Operation: Air carrier
- Aircraft: N376CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10092
- Aircraft time: 5,331 hours, 4,160 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670341757
- Condition: Corroded
- Location: Fuselage
- Part time: 5,331 hours, 4,160 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSVERSE BEAM AT FS 280 FROM LBL36 TO RBL 36 IS CORRODED ALONG THE UPPER AN LOWER EDGES.  REPLACED THE TRANSVERSE BEAM AT FS 280 IAW BOMBARDIER AEROSPACE REO 670-53-11-047, REV A., CRJ 700 SRM 51-25-16-001-001-A01, CRJ 700 SRM 51-40-11-001-001-A01 AND CRJ 700 SRM 51-42-06-001-001-A01.
